# SDR DALA2023061204737

- Difficulty date: November 7, 2022
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,602 hours, 11,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2486796) PREVIOUS OPERATOR FOUND GROUND DAMAGE TO THE FUSELAGE SKIN STA 787 - 708 STR 23L-24L. BOEING WAS CONTACTED AND A PERMANENT REPAIR WAS PERFORMED. ACCOMPLISHED VISUAL INSPECTION OF PREVIOUS REPAIR AT STA 787-807 STR 23-24L, WITH DEFECTS NOTED TO NUMEROUS FASTENERS IAW ER/A 603579-14 REV ORIG. SECTION I. REMOVED AND REPLACED DEFECTIVE FASTENERS AND ACCOMPLISHED PERMANENT REPAIR IAW ER/A 603579-14.
